# SDR SWIA200819281

- Difficulty date: February 28, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 12,780 hours, 10,590 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6730, SERVICE DOOR IS DIFFICULT TO OPEN AND CLOSE.  CLEANED AND LUBED DOOR SEAL.  OPS CHECK GOOD.
